# SDR R61A201212080720

- Difficulty date: December 8, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 28010017
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR SIDESTAY LOWER PIN CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR SIDESTAY LOWER PIN IAW EMB 175 AMM 32-11-05.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
